Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Red, itchy blister on forearm. Applied cortisone cream. What is this?

Hi. I just recently had a rash pop up on my forearm . It s red blisters that are extremely itchy. It looks like poison ivy, but it s winter in Ohio; there s no way I had contact with that. I don t have any allergies to food or drugs, other than penicillin , and I haven t encountered that recently either. Cortisone creams help, but it s hard to sleep because it s so itchy! What is this and what should I do to treat it?
Asked On : Mon, 25 Mar 2013
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hello.Thanks for writing in .

If you have seen the itchy blister appear suddenly, it might be due to any contact dermatitis resulting from insect secretion .YOu are right in applying a cortisone cream ; for the itching, you may take an anti hisamne tablet like Allegra or Hydroxine or Cetrizine. You should continue it till you have the itching /burning.
If for symptoms do not improve with this in the next 3-4 days, please visit a dermatologist to do the needful.
hope this helps..TAKE CARE!
Answered: Mon, 25 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor